# SDR GTIA2023010536866

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 9,858 hours, 4,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR INFORMED BY FWD FA ON SHORT FINAL-ISOLATED CAUSE OF CABIN ODER TO PACK 2 PER TSM 05-50-00-810-331-A. REF LOG PAGE 2987760-2 FOR CORRECTIVE ACTION.
